MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device was returned to the manufacturer for analysis.A visual examination of the returned device found the stent fully deployed from the delivery system.Stent damage and sheath kinking/accordion damage was also noted.No other issues were identified during analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 19dec2023.It was reported that the stent was difficult to position.The 70% stenosed target lesion was located in the biliary tract.The patient showed space occupying lesion of pancreas, pancreatic cancer, obstructive jaundice, hypertension.Percutaneous biliary stent implantation was performed as they were in a supine position.A 0.035 non-bsc guidewire and 6f long sheath were selected for the procedure and a 8x60x75/ 6f reduced profile wallstent was advanced for implanting.When the stent reached an unrecoverable point, it was stuck and could not deploy.The stent fully reconstrained by sheath, and the guidewire and stent system were removed outside the body.The procedure was completed with a different device.There were complications reported and the patient was in a stable condition.However, returned device analysis revealed the stent fully deployed from the delivery system.Stent damage and sheath kinking/accordion damage was also noted.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18521897
Report Number2124215-2023-75937
Device Sequence Number7558510
Product Code FGE
UDI-Device Identifier08714729406396
UDI-Public08714729406396
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2025
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0031379084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight68 KG